# SDR DALA2025101407506

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 79,319 hours, 32,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUNT EXIT SIGN @ 20L INOP. REPLACED BATTERY PER B737 AMM 33-51. OP CKS GOOD. FOUND BROKEN WIRE AND REPAIRED IAW B737 SWPM CHAPTER 20. "SUPPLEMENTAL INFORMATION" INCORRECT DESCRIPTION INFO SENT FIRST TIME. IN SEAT EMERGENCY LIGHT AT SEAT 32DEF INOP. FOUND BROKEN WIRE AND REPAIRED IAW B737 SWPM CHAPTER 20.
